# SDR IPXA2013082100881

- Difficulty date: August 3, 2013
- Submitted: August 21, 2013
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 72,723 hours, 13,856 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Right Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C, CRACKED ON STRINGER 38 RT WING INSIDE FUEL ACCESS HOLE 638CB BETWEEN STA 855.3 TO 855.4. CUT OUT DAMAGED STRINGER.  FABRICATED AND INSTALLED DOUBLER AND SPLICE IAW EA 011-5710-01-A4836, REV I/R AND EO MD11-5710-51835-A.
